# SDR UIEA2015061500314

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Part number: S9028
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED INDICATION SHOW IN VIEW PORTS WHEN MAIN CARGO DOOR IS CLOSED & LOCKED.  ADJUSTED PRESS DOOR MECHANISM, RELOCATED SWITCH S9028 & SUPPORT.  ACCOMPLISHED OPERATIONS CHECKED GOOD IAW SF MM 52-32-00, 52-71-09, 52-32-22 & EO6752A023.
